Open Access
Translator Disclaimer
August, 2021 Int-amplified Endomorphisms on Normal Projective Surfaces
Yohsuke Matsuzawa, Shou Yoshikawa
Author Affiliations +
Taiwanese J. Math. 25(4): 681-697 (August, 2021). DOI: 10.11650/tjm/210101

Abstract

We investigate int-amplified endomorphisms on normal projective surfaces. We prove that the output of the equivariant MMP is either a Q-abelian surface, a (equivariant) quasi-étale quotient of a smooth projective surface, a Mori dream space, or a projective cone of an elliptic curve.

Funding Statement

The authors are supported by the Program for Leading Graduate Schools, MEXT, Japan. The first author is supported by JSPS Research Fellowship for Young Scientists and KAKENHI Grant Number 18J11260.

Acknowledgments

The authors would like to thank Sho Ejiri, Makoto Enokizono, Takeru Fukuoka, and Kenta Hashizume for answering their questions.

Citation

Download Citation

Yohsuke Matsuzawa. Shou Yoshikawa. "Int-amplified Endomorphisms on Normal Projective Surfaces." Taiwanese J. Math. 25 (4) 681 - 697, August, 2021. https://doi.org/10.11650/tjm/210101

Information

Received: 17 August 2020; Revised: 23 December 2020; Accepted: 4 January 2021; Published: August, 2021
First available in Project Euclid: 7 January 2021

Digital Object Identifier: 10.11650/tjm/210101

Subjects:
Primary: 08A35 , 14E30 , 14J99

Keywords: algebraic surfaces , endomorphisms on algebraic varieties , int-amplified endomorphisms , minimal model program

Rights: Copyright © 2021 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.25 • No. 4 • August, 2021
Back to Top